# SDR UALA2011072903909

- Difficulty date: July 29, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 61,829 hours, 11,045 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L FAILS SQUIB CONTINUITY TEST.  REF LM1243 AND EPAS TEST TASK.  REPLACED DOOR ASSIST BOTTLE, TEST NORMAL.  INSPECTED DOOR 1L ASSIST
